# SDR 4HYA2023092900005

- Difficulty date: September 25, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N808GT
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- Aircraft time: 6,715 hours, 22,480 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,479 hours, 33,283 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 0000252570
- Part serial: NA
- Condition: Coked
- Location: Oil Return
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: B, A

## Discrepancy

BLOCKED OIL RETURN LINE DUE TO OIL COKING. LOW OIL PRESSURE CAUTION ILLUMINATED AND PILOT MADE EMERGENCY LANDING SAFELY. THIS CONDITION CAUSES OIL TO FLOW INTO THE EXHAUST  AREA AND BURNS THE OIL CAUSING SMOKE.  THIS SMOKE WAS SMELLED IN CABIN BY PILOT UPON LANDING.
